×

Found 957 Documents (Results 1–100)

100
MathJax

An overview of polynomially computable characteristics of special interval matrices. (English) Zbl 07285515

Kosheleva, Olga (ed.) et al., Beyond traditional probabilistic data processing techniques: interval, fuzzy etc. methods and their applications. Dedicated to Vladik Kreinovich on the occasion of his 65th birthday. Cham: Springer. Stud. Comput. Intell. 835, 295-310 (2020).
MSC:  68T37
PDF BibTeX XML Cite
Full Text: DOI arXiv

Exponential decay estimates for some components of solutions to the nonlinear delay differential equations of the living system models. (English. Russian original) Zbl 1453.34106

Sib. Math. J. 61, No. 4, 715-724 (2020); translation from Sib. Mat. Zh. 61, No. 4, 901-912 (2020).
MSC:  34K60 92D30 34K25
PDF BibTeX XML Cite
Full Text: DOI

Boundary value problems on finite networks. (English) Zbl 1404.15006

Encinas, Andrés M. (ed.) et al., Combinatorial matrix theory. Cham: Birkhäuser (ISBN 978-3-319-70952-9/pbk; 978-3-319-70953-6/ebook). Advanced Courses in Mathematics – CRM Barcelona, 173-217 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software